# SDR CHI3212

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 234HS5603
- Condition: Malfunctioned
- Location: Cyclic
- Part time: 6,621 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT ATTEMPTED TO APPLY SLIGHT AMOUNT OF AFT CYCLIC TO SLOW HELICOPTER AND EXTERNAL LOAD.  THE CYCLIC WOULD NOT MOVE AFT OR FORWARD.  NO SIGN OF ANYTHING BLOCKING THE CYCLIC MOTION, STILL HAD COLLECTIVE YAW AND ROLL CONTROLS, NO FORE AND AFT CONTROL.  PILOT LOWERED COLLECTIVE FOR DESCENT TO A LANDING ON A ROAD IN EVENT CYCLIC CONTROL COULD NOT BE REGAINED.  THE CYCLIC FREED AND A LANDING WAS MADE USING MINIMAL CONTROL INPUTS.  POST-INSPECTION FOUND PITCH LOWER BOOST ACTUATOR OUTPUT TRUNNION WITH BINDING ROTATIONAL MOTION.  (X)
